Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Non-elliptic Shimura curves of genus one

Autor
Gonzalez, J.; Rotger, V.
Tipus d'activitat
Article en revista
Revista
Journal of the Mathematical Society of Japan
Data de publicació
2006-10
Volum
58
Número
4
Pàgina inicial
927
Pàgina final
948
DOI
https://doi.org/10.2969/jmsj/1179759530 Obrir en finestra nova
URL
http://projecteuclid.org/euclid.jmsj/1179759530 Obrir en finestra nova
Resum
We present explicit models for non-elliptic genus one Shimura curves X0(D,N)X0(D,N) with G0(N)G0(N)-level structure arising from an indefinite quaternion algebra of reduced discriminant DD, and Atkin-Lehner quotients of them. In addition, we discuss and extend Jordan's work [10, Ch. III] on points with complex multiplication on Shimura curves.
Paraules clau
Complex multiplication points, Curve of genus one, Elliptic curve, Shimura curve
Grup de recerca
TN - Grup de Recerca en Teoria de Nombres

Participants